Hypergeometric functions for projective toric curves

Christine Berkesch Zamaere, Jens Forsgård, Laura Felicia Matusevich

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We produce a decomposition of the parameter space of the A-hypergeometric system associated to a projective monomial curve as a union of an arrangement of lines and its complement, in such a way that the analytic behavior of the solutions of the system is explicitly controlled within each term of the union.

Original languageEnglish (US)
Pages (from-to)835-867
Number of pages33
JournalAdvances in Mathematics
StatePublished - Sep 10 2016

Bibliographical note

Funding Information:
CBZ was partially supported by National Science Foundation Grants DMS 1440537 and OISE 0964985 . JF was partially supported by the G.S. Magnusson Fund of the Royal Swedish Academy of Sciences . LFM was partially supported by National Science Foundation Grants DMS 0703866 and DMS 1001763 , and a Sloan Research Fellowship .

Publisher Copyright:
© 2016 Elsevier Inc.


  • A-hypergeometric functions
  • Amoebas
  • Euler integrals
  • Mellin transforms
  • Monomial curves


Dive into the research topics of 'Hypergeometric functions for projective toric curves'. Together they form a unique fingerprint.

Cite this